# SDR P5CA9700537

- Difficulty date: May 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N857FT
- Make and model: Boeing 747132
- Aircraft serial: 20246
- System (JASC): 7110 · Engine Cowling System
- Part: Cowl
- Condition: Cracked
- Location: Nr 4 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 O/B CORE COWL FWD BOTTOM ALIGNMENT PIN PUSHED BACK AND STRUCTURE CRACKED.  REPAIRED PER SRM 51-40-02, 51-30-02.
